# SDR ASAA2018021523592

- Difficulty date: February 15, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 14,374 hours, 4,823 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Part number: CA24402
- Condition: Faulted
- Location: Nr 1 Fire Detect
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FIRE DETECTOR TEST,  THE NR 2 ENGINE FIRE LIGHT DID NOT ILLUMINATE AND FAULT LIGHT IS DISPLAYED.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE CORE FIRE DETECTION HARNESS CA244-02.   OPS TESTED NORMAL,
